<< Previous Issue Communications of the Korean Mathematical Society (Vol. 9, No. 4) Next Issue >>
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 767—994
Behavior of the permanent on positive semidefinite Hermitian matrices with fixed row sums
Suk-Geun Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 767—772
On regularity of some finite groups in the theory of representation
Eunmi Chor
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 773—782
Regularized Eisenstein series on metaplictic groups
Young Ho Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 783—796
Modules of quotients over commutative rings
Heisook Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 797—801
Some equivalents of Lob's theorem
S. M. Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 803—808
On minimal stable rational interpolants
JeonGook Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 809—817
Mann-iteration process to the solution of $y=x+T_x$ for an accretive operator $T$ in some Banach spaces
Jong An Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 819—823
On a generalization of the Polya-Wiman conjecture
Young-One Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 825—830
On quasiaffine transforms of quasisubscalar operators
Eungil Ko
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 831—836
Joint numerical ranges in non unital normed algebras
Youngoh Yang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 837—846
On a decomposition of minimal coisometric extensions
Kun Wook Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 847—852
A proof of Stirling
Junesang Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 853—855
On the birth of pb-chains for general area-preserving maps
Yong-In Kim, Hyeong-Kwan Ju
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 857—872
A punctured neighborhood theorem for a commuting pair of operators
In Ho Jeon, Young Jin Woo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 873—879
Symbolic dynamics and uniform distribution modulo 2
Geon H. Choe
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 881—889
Scaling functions supported in intervals of length $\leq 3$
Jungseob Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 891—896
An heat equation approach to distributions with $L^p$ growth
Soon-Yeong Chung
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 897—903
Stable reductions of singular plane quartics
Pyung-Lyun Kang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 905—915
A note on spectral characterizations of cosympletic foliations
Jin Suk Pak, Kwan-Ho Cho, Won-Ho Sohn, Jae Don Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 917—926
$ Z_2$-vector bundles over $S^1$
Sung Sook Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 927—931
On the homology of the moduli space of $G_2$ instantons
Younggi Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 933—944
Geometric characterizations of concentration points for mobius groups
Sungbok Hong, Jungsook Sakong
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 945—950
The invariance principle for linearity positive quadrant dependent sequences
Tae-Sung Kim, Kwang-Hee Han
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 951—959
On self-similar stochastic integral processes
Joo-Mok Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 961—973
Laws of the iterated logarithm for symmetric levy processes
In-Suk Wee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 975—983
A global eighth order spline procedure for a class of boundary value problems
Yunbeom Park, Sung Chan Jun, U Jin Choi
Commun. Korean Math. Soc. 1994 Vol. 9, No. 4, 985—994

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd